American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(41.40) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] G. G. Lorentz and K. L. Zeller. Monotone approximation by algebraic polynomials . Trans. Amer. Math. Soc. 149 (1970) 1-18. MR 0285843.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] John R. Rice. On the existence and characterization of best nonlinear Tchebycheff approximations . Trans. Amer. Math. Soc. 110 (1964) 88-97. MR 0157166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John R. Rice. Tchebycheff approximation in several variables . Trans. Amer. Math. Soc. 109 (1963) 444-466. MR 0157165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] John R. Rice. Tchebycheff approximations by functions unisolvent of variable degree . Trans. Amer. Math. Soc. 99 (1961) 298-302. MR 0136913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] John R. Rice. Best approximations and interpolating functions . Trans. Amer. Math. Soc. 101 (1961) 477-498. MR 0152790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1